# SDR SWAA2019011427811

- Difficulty date: December 3, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS 847 TO BS 867, RBL 22.  R&R SHIELD IAW SRM & DWG.
